MathSciNet Relay Station
MathSciNet bibliographic data
MR1274118 58E11 (32J27 53C55)
LeBrun, C.; Simanca, S. R. Extremal Kähler metrics and complex deformation theory. Geom. Funct. Anal. 4 (1994), no. 3, 298–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement